default-icon
Blood in semen
Hi, I am 27 years old male. I have been masturbating regularly since 14-15 years.Some times 2 times a day.But I didn't face any problem. but from the last 15 days I have observed that during masturbation at the last moment when the semen are going to be ejected I am feeling extreme pain.that's why I can't able to get full pleasure and satisfaction.After that I have reduced masturbation and did it after 5 days,but felt the same.Then after 10 day(yesterday) I did it again but felt same and amount of semen are significantly less and didn't get satisfaction. That's why I did again and this time there was blood mixed with my semen and I am feeling a little pain in my testicles till now. I am getting very tensed.what should I do? Please help me.a N.B- I am single and virgin
442 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello.. You should not overmasturnate, it takes time for production of sperm , with repeater masturbation you only get semen fluid, All of the delicate structures involved in ejaculation, from the prostate to the tiny tubes that carry sperm, contain blood vessels. These can be damaged resulting in blood in the semen..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Blood in semen after prostate biopsy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.